# SDR ASAA2021100536209

- Difficulty date: October 5, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,186 hours, 14,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UNABLE TO CLOSE PROPERLY. VERY HARD TO CLOSE. GROUNDED - YES. TRANSFERED TO AAR MIG 5 W/O 1019605 / 8000/ 0001 S/N OK282474.
